| Model Number |
SE5525MVB |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Endophthalmitis (1835)
| Date of Event |
11/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A user facility in japan reported a case of post-op endophthalmitis on a patient.The causality is unknown.It was reported that in addition to the disposable pack, the customer may have possibly used a cutter or valve, but this was not confirmed.No other information has been provided.
Additional Manufacturer Narrative
The device was discarded by the user.The sterilization and lot history records were reviewed and found to be acceptable.This investigation is underway.
Additional Manufacturer Narrative
Correction h4: the device manufacture date is 06-apr-2022.Correction: h6 type of investigation: 4114.The product was not returned for evaluation.Therefore, the root cause could not be determined.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.
Event or Problem Description
The patient is a 71-year-old female, and the symptoms onset date was reported as (b)(6), 2022.After the bacterial endophthalmitis was noticed, intraocular cleaning and irrigation by antibiotic was performed.The patient''s visual acuity was close to 0 and had not recovered as of (b)(6) 2023.The patient had endophthalmitis caused by pseudomonas aeruginosa, and it was the first case reported among more than 30,000 operations.
Additional Manufacturer Narrative
Correction g2 report source: foreign and health professional.